# SDR IXXA20170202095

- Difficulty date: December 2, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1351-1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35L STATION 1351-1373 CORRODED. STRINGER 35L FOUND TO BE OUT OF LIMITS STRINGER SPLICE WAS INSTALLED ON NR 2786.
